On the radical classes determinded by regularities

Hué, Tran Trong and Szász, Ferenc Andor: On the radical classes determinded by regularities. Acta scientiarum mathematicarum, (43) 1-2. pp. 131-139. (1981)

[img] Cikk, tanulmány, mű
math_043_fasc_001_002_131-139.pdf
Hozzáférés joga: Campus

Download (862kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1981
Volume: 43
Number: 1-2
Page Range: pp. 131-139
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 139. p.
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2016. Oct. 15. 14:11
URI: http://acta.bibl.u-szeged.hu/id/eprint/14803

Actions (login required)

View Item View Item